Finite-dimensional representations of periplectic Lie superalgebras

Research output: Contribution to journalArticlepeer-review

11 Scopus citations

Abstract

We study categories of finite-dimensional modules over the periplectic Lie superalgebras and obtain a BGG type reciprocity. In particular, we prove that these categories have only finitely-many blocks. We also compute the characters for irreducible modules over periplectic Lie superalgebras of ranks 2 and 3, and obtain explicit description of the blocks for ranks 2, 3, and 4.

Original languageEnglish
Pages (from-to)99-125
Number of pages27
JournalJournal of Algebra
Volume443
DOIs
StatePublished - 1 Dec 2015

Keywords

  • BGG reciprocity
  • Blocks
  • Irreducible characters
  • Periplectic lie superalgebras
  • Tilting modules

Fingerprint

Dive into the research topics of 'Finite-dimensional representations of periplectic Lie superalgebras'. Together they form a unique fingerprint.

Cite this